RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 8(89), Pages 5–20 (Mi vsgu118)  

Mathematics

N-order moment function for the solution of the Cauchy problem for diffusion equation with random coefficients

T. V. Besedina

Dept. of Nonlinear Oscillations, Voronezh State University, Voronezh, 394006, Russian Federation

Abstract: Formula for n-order moment function for the solution of the Cauchy problem for three-dimensional diffusion equation with random coefficients and random initial condition is derived.

Keywords: diffusion equation, random processes, moment function, characteristic functional, variational derivative.

Full text: PDF file (366 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.972
Received: 04.04.2011
Revised: 04.04.2011

Citation: T. V. Besedina, “N-order moment function for the solution of the Cauchy problem for diffusion equation with random coefficients”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 8(89), 5–20

Citation in format AMSBIB
\Bibitem{Bes11}
\by T.~V.~Besedina
\paper N-order moment function for the solution of the Cauchy problem for diffusion equation with random coefficients
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 8(89)
\pages 5--20
\mathnet{http://mi.mathnet.ru/vsgu118}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu118
  • http://mi.mathnet.ru/eng/vsgu/y2011/i8/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:56
    Full text:28
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020